# SDR CA101015004

- Difficulty date: October 13, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 1,711 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Part number: 06610600
- Condition: Mismarked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR 100 HR CHECK.  THE BRAKE LININGS WERE BEING REPLACED.  MX RECEIVED NEW LININGS.  AFTER INSTALLATION THE WHEEL WOULD NOT TURN.  BRAKE LININGS WERE REMOVED AND IT WAS NOTED THAT 1 LINING WAS OF A DIFFERENT SIZE THAN THE OTHERS, BUT WAS STAMPED WITH THE CORRECT P/N AND HAD COME OUT OF THE SAME BOX AS ALL THE OTHER LININGS THAT HAD BEEN REPLACED. THE LINING WAS REPLACED WITHOUT INCIDENT AND THE MISSIZED LINING QUARANTINED.
